Alert archive / Texas / Flash Flood Watches in 2015

Flash Flood Watch 4, NWS Austin/San Antonio, TX

April 24, 201514 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood watch at Apr 24, 2015, 2:15 PM CDT for 14 counties in Texas. It took effect at Apr 24, 2015, 6:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2015, 2:15 PM CDT (19:15 UTC)
In effect from
Apr 24, 2015, 6:00 PM CDT
Expired
Apr 25, 2015, 2:10 AM CDT
In force
8 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
None

Counties Atascosa County, TX, Bastrop County, TX, Bexar County, TX, Caldwell County, TX, DeWitt County, TX, Fayette County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Karnes County, TX, Lavaca County, TX, Lee County, TX, Medina County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 34 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2522 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
484 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WGUS64 KEWX 241915
FFAEWX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
215 PM CDT FRI APR 24 2015

...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THIS EVENING AND
OVERNIGHT WITH LOCALLY HEAVY RAINFALL POSSIBLE...

.A MOIST AND UNSTABLE AIRMASS WILL INTERACT WITH A MID AND UPPER
LEVEL DISTURBANCE RESULTING IN SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THIS EVENING AND INTO THE OVERNIGHT HOURS. LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE. RECENT RAINFALL OVER THE PAST
FEW DAYS HAS LED TO POCKETS OF SATURATED GROUNDS...AND ADDITIONAL
HEAVY RAINFALL COULD LEAD TO FLASH FLOODING. THE THREAT WILL END
WEST TO EAST EARLY SATURDAY MORNING.

TXZ193-194-204-205-207>209-219>225-250315-
/O.NEW.KEWX.FF.A.0004.150424T2300Z-150425T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-LEE-MEDINA-BEXAR-GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-
WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...HONDO...
SAN ANTONIO...SEGUIN...LOCKHART...LA GRANGE...PEARSALL...
PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO...
HALLETTSVILLE
215 PM CDT FRI APR 24 2015

...FLASH FLOOD WATCH IN EFFECT FROM 6 PM CDT THIS EVENING THROUGH
LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... 
  INCLUDING THE FOLLOWING AREAS...ATASCOSA...BASTROP...BEXAR... 
  CALDWELL...DE WITT...FAYETTE...FRIO...GONZALES...GUADALUPE... 
  KARNES...LAVACA...LEE...MEDINA AND WILSON. 

* TIMING...FROM 6 PM CDT THIS EVENING THROUGH LATE TONIGHT

* FORECAST RAINFALL AMOUNTS...AREAS OF 1 TO 2 INCHES WITH ISOLATED
  POCKETS OF 2 TO 4 INCHES...ESPECIALLY ALONG AND SOUTH OF
  INTERSTATE 10.

* IMPACTS...RAPID RUNOFF FROM HEAVY RAINFALL WILL LIKELY RESULT
  IN FLASH FLOODING OF CREEKS AND STREAMS...LOW WATER
  CROSSINGS...AND URBAN AREAS NORMALLY SUBJECT TO FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$
3 follow-up statements
143 
WGUS64 KEWX 250312 AAA
FFAEWX

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1012 PM CDT FRI APR 24 2015

...POCKETS OF HEAVIER SHOWERS AND THUNDERSTORMS POSSIBLE THIS
EVENING INTO SATURDAY MORNING...

.A MOIST AND UNSTABLE AIRMASS WILL INTERACT WITH A MID AND UPPER
LEVEL DISTURBANCE RESULTING IN ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS THIS EVENING INTO THE OVERNIGHT HOURS. LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE BUT OVERALL CONFIDENCE HAS BEEN
REDUCED GIVEN CURRENT STORM EVOLUTION. RECENT RAINFALL OVER THE
PAST FEW DAYS HAS LED TO POCKETS OF SATURATED GROUNDS...AND
ADDITIONAL HEAVY RAINFALL COULD LEAD TO FLASH FLOODING. THE THREAT
WILL END WEST TO EAST EARLY SATURDAY MORNING. STAY TUNED FOR AN
ADDITIONAL UPDATE IF THE FLASH FLOOD WATCH IS UPDATED TO CURTAIL
THE AREA AND AMOUNTS.

TXZ193-194-204-205-207>209-219>225-251000-
/O.CON.KEWX.FF.A.0004.000000T0000Z-150425T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-LEE-MEDINA-BEXAR-GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-
WILSON-KARNES-GONZALES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...HONDO...
SAN ANTONIO...SEGUIN...LOCKHART...LA GRANGE...PEARSALL...
PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO...
HALLETTSVILLE
1012 PM CDT FRI APR 24 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 AM CDT SATURDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...ATASCOSA...BASTROP...BEXAR...CALDWELL...DE WITT... 
  FAYETTE...FRIO...GONZALES...GUADALUPE...KARNES...LAVACA... 
  LEE...MEDINA AND WILSON. 

* UNTIL 5 AM CDT SATURDAY

* FORECAST RAINFALL AMOUNTS...AREAS OF 1 TO 2 INCHES WITH 
  ISOLATED POCKETS OF 2 TO 4 INCHES...ESPECIALLY ALONG AND SOUTH 
  OF INTERSTATE 10. 

* IMPACTS...RAPID RUNOFF FROM HEAVY RAINFALL WILL LIKELY RESULT 
  IN FLASH FLOODING OF CREEKS AND STREAMS...LOW WATER 
  CROSSINGS...AND URBAN AREAS NORMALLY SUBJECT TO FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$

ALLEN
424 
WGUS64 KEWX 250524
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1224 AM CDT SAT APR 25 2015

...POCKETS OF HEAVIER SHOWERS AND THUNDERSTORMS POSSIBLE OVERNIGHT
INTO EARLY SATURDAY MORNING...

.A MOIST AND UNSTABLE AIRMASS WILL INTERACT WITH A MID AND UPPER
LEVEL DISTURBANCE RESULTING IN ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS DURING THE OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE BUT OVERALL CONFIDENCE HAS BEEN REDUCED GIVEN
CURRENT STORM EVOLUTION. RECENT RAINFALL OVER THE PAST FEW DAYS
HAS LED TO POCKETS OF SATURATED GROUNDS...AND ADDITIONAL HEAVY
RAINFALL COULD LEAD TO FLASH FLOODING. THE THREAT WILL END WEST TO
EAST EARLY SATURDAY MORNING. STAY TUNED FOR AN ADDITIONAL UPDATE
IF THE FLASH FLOOD WATCH IS UPDATED TO CURTAIL THE AREA AND
AMOUNTS.

TXZ204-205-219-220-250630-
/O.CAN.KEWX.FF.A.0004.000000T0000Z-150425T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEDINA-BEXAR-FRIO-ATASCOSA-
INCLUDING THE CITIES OF...HONDO...SAN ANTONIO...PEARSALL...
PLEASANTON
1224 AM CDT SAT APR 25 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELLED. ONLY LIGHT TO LOCALLY MODERATE RAINS ARE POSSIBLE.
THE THREAT OF WIDESPREAD FLASH FLOODING HAS ENDED. 

$$

TXZ193-194-207>209-221>225-251000-
/O.CON.KEWX.FF.A.0004.000000T0000Z-150425T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN...
LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE
1224 AM CDT SAT APR 25 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING 
  AREAS...BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... 
  GUADALUPE...KARNES...LAVACA...LEE AND WILSON. 

* UNTIL 5 AM CDT EARLY THIS MORNING

* FORECAST RAINFALL AMOUNTS...AREAS OF 1 INCHES WITH ISOLATED
  POCKETS OF 1 TO 3 INCHES...ESPECIALLY ALONG AND SOUTH OF
  INTERSTATE 10.

* IMPACTS...RAPID RUNOFF FROM HEAVY RAINFALL WILL LIKELY RESULT 
  IN FLASH FLOODING OF CREEKS AND STREAMS...LOW WATER 
  CROSSINGS...AND URBAN AREAS NORMALLY SUBJECT TO FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR
THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT
YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE
READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS
ISSUED.

&&

$$
634 
WGUS64 KEWX 250710
FFAEWX

FLOOD WATCH
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
210 AM CDT SAT APR 25 2015

...FLASH FLOOD WATCH IS CANCELLED...

.ONLY LIGHT TO MODERATE RAINS ARE EXPECTED. THERE IS NO LONGER A
THREAT FOR WIDESPREAD FLASH FLOODING.

TXZ193-194-207>209-221>225-250815-
/O.CAN.KEWX.FF.A.0004.000000T0000Z-150425T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN...
LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE
210 AM CDT SAT APR 25 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS
BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 24, 1:00 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 24, 1:00 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
100 PM CDT FRI APR 24 2015

.AVIATION...
/18Z TAFS/
MVFR CONDITIONS WILL CONTINUE THROUGH 21Z ACROSS THE I-35 SITES
BEFORE BECOMING VFR FOR A SHORT PERIOD OF TIME. ACROSS KDRT...MVFR
CONDITIONS WILL CONTINUE THROUGH THIS EVENING WITH COUPLE OF
STORMS MOVING ACROSS THE AIRPORT FROM 21Z TO 23Z. THE STORMS
EXPECTED OUT WEST LATER THIS AFTERNOON...ARE FORECAST TO MOVE
FROM SOUTHWEST TO NORTHEAST AFFECTING THE I-35 SITES FROM 01Z TO
04Z SATURDAY. SOME OF THESE STORMS ARE EXPECTED TO PRODUCE LOCALLY
HEAVY RAIN...OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES...STRONG
WIND GUSTS AND LARGE HAIL WITH POSSIBLE MVFR/IFR CATEGORY.
AT THIS TIME...HIRES MODELS ARE SUGGESTING FOR THE STRONGER
STORMS TO REMAIN EAST OF THE I-35 TERMINALS LATER TONIGHT AND
OPTED TO LEAVE OUT STRONG WINDS FROM TAF SITES. ONCE THE STORMS
MOVE AWAY FROM THE AREA...MVFR CIGS ARE EXPECTED OVERNIGHT THROUGH
SATURDAY MORNING WITH VFR CONDITIONS RETURNING BY 15Z. SOUTH TO
SOUTHWEST WINDS WILL PREVAIL THROUGH TONIGHT AND BECOME LIGHT AND
VARIABLE OVERNIGHT WITH NORTHWEST WINDS EXPECTED SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 834 AM CDT FRI APR 24 2015/

UPDATE...SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED. SHOWERS
AND STORMS SHOULD EXIT THE REMAINING NORTHEAST CWA IN THE NEXT
HOUR OR TWO. ATMOSPHERE HAS BEEN WORKED OVER AND CONDITIONS HAVE
STABILIZED BEHIND THE DEPARTING MCS. NO ADDITIONAL SIGNIFICANT
PRECIP IS EXPECTED THROUGH THE REMAINDER OF THE MORNING AND EARLY
AFTERNOON. BY LATE AFTERNOON THERE COULD BE ENOUGH RECOVERY AND
DE-STABILIZATION FOR ISOLATED STORMS TO DEVELOP ACROSS THE
NORTHWEST CWA...APPROACHING THE I-35 CORRIDOR LATER THIS EVENING.
THIS IS SHOWN BY SEVERAL HI RES MODELS. FORECAST HAS BEEN UPDATED.

PREV DISCUSSION... /ISSUED 656 AM CDT FRI APR 24 2015/

UPDATE...
HEAVY RAIN WILL CONTINUE ACROSS THE NORTHEAST THIS MORNING.
UPDATED TO INCLUDE HEAVY RAIN FOR THIS REGION.

PREV DISCUSSION... /ISSUED 633 AM CDT FRI APR 24 2015/

AVIATION...
CLUSTER OF SHRA/TSRA N OF KECU TO KPEZ TO KT20 TO K3T5 LINE WILL
CONTINUE TO SLOWLY MOVE TO THE NE AND OUT OF SOUTH CENTRAL TEXAS
BY MIDDAY. WILL CONTINUE TSRA PREVAILING NEXT 1 TO 3 HOURS AT
KAUS/KSAT/KSSF. NO MENTION AT KDRT...ALTHOUGH ISOLD SHRA/TSRA WILL
PASS JUST EAST OF THE SITE. CHANCES REMAIN FOR SHRA/TSRA TO
REDEVELOP THIS AFTERNOON INTO EVENING AND THEN LINGER ACROSS
SOUTHEASTERN AREAS ON SATURDAY. HAVE PROB30S FOR KAUS/KSAT/KSSF
FOR 24/22Z-25/02Z. AREAS OF IFR/MVFR CIGS/VSBYS WILL GIVE WAY TO
VFR SKIES MIDDAY TO AFTERNOON. IFR/MVFR CIGS REDEVELOP TONIGHT
AND THEN BECOME VFR SATURDAY MORNING. EXCEPT...REMAIN VFR AT KDRT.
S TO SE WINDS 5 TO 15 KTS TODAY INTO TONIGHT...BECOME W TO NW
TONIGHT OUT WEST SPREADING TO EASTERN AREAS ON SATURDAY AS A
DRYLINE MOVES ACROSS OUR AREA.

PREV DISCUSSION... /ISSUED 323 AM CDT FRI APR 24 2015/

SHORT TERM (TODAY THROUGH SATURDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED A RIDGE OVER THE MIDDLE OF
THE COUNTRY AND A TROUGH EXTENDING FROM UTAH TO THE PACIFIC COAST
OF BAJA CALIFORNIA. THE SOUTHWESTERLY FLOW ACROSS MEXICO IS
BRINGING MID-LEVEL MOISTURE FROM THE PACIFIC. AT THE
SURFACE...THE DRYLINE WAS LYING ACROSS EDWARDS AND VAL VERDE
COUNTIES AND A COLD FRONT STRETCHED FROM NEAR BEAUMONT TO
STEPHENVILLE. MOST OF OUR CWA REMAINS WARM AND MOIST WITH DEW
POINT TEMPERATURES IN THE LOWER TO MIDDLE 70S. THERE IS A SEVERE
THUNDERSTORM WATCH IN EFFECT FOR THE SOUTHWESTERN COUNTIES WHICH
WILL CONTINUE INTO THE FIRST PERIOD OF THIS FORECAST. THE UPPER
LEVEL TROUGH OVER THE SOUTHWEST WILL PROGRESS TO THE NORTHEAST
DURING THIS PERIOD CAUSING SOME MINOR HEIGHT FALLS OVER TEXAS. THE
FLOW WILL REMAIN FROM THE SOUTHWEST. A COLD FRONT WILL DEVELOP
TONIGHT AND MOVE THROUGH OUR CWA. THIS WILL TURN THE SURFACE WINDS
AROUND TO THE WEST AND BRING IN DRIER AIR. WE WILL SEE CONTINUING
CHANCES FOR THUNDERSTORMS TODAY AND TONIGHT. MODEL SOUNDINGS
SHOWING CAPE AROUND 2000 J/KG AND VERTICAL WIND SHEAR AROUND 50
KTS. THIS SUGGESTS THE POSSIBILITY OF STRONG TO SEVERE STORMS THIS
AFTERNOON AND EVENING. WE ARE AGAIN IN THE SPC SLIGHT RISK WITH A
SLIVER OF BURNET AND WILLIAMSON COUNTIES IN THE ENHANCED RISK. THE
MAIN THREAT WILL BE FOR LARGE HAIL AND DAMAGING WINDS. ONCE THE
FRONT MOVES THROUGH THE CHANCE FOR SEVERE STORMS WILL COME TO AN
END. THERE WILL BE LINGERING POPS ACROSS THE SOUTHEAST ON
SATURDAY.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
A STATIONARY FRONT WILL LIE ACROSS OUR SOUTHERN BORDER SATURDAY
NIGHT AND SUNDAY. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY WILL
BRING MOIST AIR UP OVER THE FRONT AND CHANCES FOR THUNDERSTORMS
SUNDAY. ANOTHER UPPER LEVEL TROUGH WILL DROP THROUGH THE WEST AND
IN RESPONSE A RIDGE WILL BUILD OVER EAST TEXAS SUNDAY. THIS WILL
PUSH A COLD FRONT THROUGH OUR AREA SUNDAY NIGHT INTO MONDAY WITH
ANOTHER CHANCE FOR THUNDERSTORMS. BEHIND THE FRONT DRIER AIR WILL
MOVE IN AND THE WINDS WILL TURN TO THE WEST AND THEN NORTH. AN
UPPER LOW WILL FORM OVER THE SOUTHERN ROCKIES AND MOVE INTO WEST
TEXAS BY MONDAY NIGHT. MODELS ARE IN BETTER AGREEMENT ON THE
PROGRESSION OF THIS FEATURE ACROSS NORTH TEXAS ALONG THE RED RIVER
REACHING ARKANSAS BY TUESDAY EVENING. MODELS DIVERGE BEYOND THIS
POINT. WITH THE DRY AIR IN THE LOW LEVELS OUR FORECAST IS DRY
THROUGH THE END OF THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              67  89  66  87  66 /  40  10  -   30  30
AUSTIN BERGSTROM INTL AIRPORT  67  88  64  86  65 /  50  20  -   30  30
NEW BRAUNFELS MUNI AIRPORT     67  89  65  87  66 /  50  20  10  30  30
BURNET MUNI AIRPORT            64  87  62  86  61 /  30  -    0  30  30
DEL RIO INTL AIRPORT           63  89  65  90  63 /  20  10  -   -   20
GEORGETOWN MUNI AIRPORT        65  88  63  86  65 /  30  10   0  30  30
HONDO MUNI AIRPORT             66  88  64  88  64 /  60  20  -   20  30
SAN MARCOS MUNI AIRPORT        67  87  65  86  66 /  50  20  10  30  30
LA GRANGE - FAYETTE REGIONAL   70  86  67  85  69 /  50  20  10  20  30
SAN ANTONIO INTL AIRPORT       68  89  67  87  66 /  60  20  -   30  30
STINSON MUNI AIRPORT           69  88  67  88  67 /  60  20  10  30  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...76
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Apr 24, 10:48 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1048 AM CDT FRI APR 24 2015

TXZ171>173-183>194-202>209-217>225-228-251600-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1048 AM CDT FRI APR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE STORMS LATE THIS AFTERNOON AND
TONIGHT ACROSS ALL OF SOUTH TEXAS. THE PRIMARY THREATS ARE LARGE
HAIL AND DAMAGING WIND GUSTS...AS WELL AS FREQUENT CLOUD TO GROUND
LIGHTNING.

IN ADDITION...LOCALLY HEAVY DOWNPOURS OF 1 TO 3 INCHES WILL BE
POSSIBLE WITH SOME STORMS. THIS COULD LEAD TO FLASH FLOODING IN
ISOLATED AREAS...ESPECIALLY ALONG AND SOUTH OF A BASTROP TO SAN
MARCOS TO HONDO LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE SUNDAY INTO
MONDAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND
GUSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Apr 24, 8:55 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 AM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       5 NNW LULING            29.75N  97.68W
04/24/2015  M4.08 INCH       CALDWELL           TX   NWS EMPLOYEE

            4.08 INCHES OF RAINFALL IN 2 HOURS...FROM 425 AM TO 630
            AM.

&&

EVENT NUMBER EWX1500247
Local storm report, Apr 24, 9:25 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
925 AM CDT FRI APR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      1 NNW LOEBAU            30.28N  96.90W
04/24/2015                   LEE                TX   COUNTY OFFICIAL

            COUNTY ROAD 143 IS CLOSED AND IMPASSABLE DUE TO
            FLOODING.

&&

EVENT NUMBER EWX1500248

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:07 PM CDTSpecial Weather StatementEWXVal Verde38 min
Apr 23, 9:05 PM CDTSpecial Weather StatementEWXVal Verde25 min
Apr 23, 9:37 PM CDTSpecial Weather StatementEWXVal Verde23 min
Apr 23, 11:03 PM CDTSpecial Weather StatementEWXVal Verde42 min
Apr 23, 11:12 PM CDTSpecial Weather StatementEWXVal Verde33 min
Apr 23, 11:53 PM CDTSpecial Weather StatementEWXVal Verde52 min
Apr 24, 2:23 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick52 min
Apr 24, 3:27 AM CDTAreal Flood AdvisoryEWXDimmit, Zavala3 hr
Apr 24, 3:50 AM CDTAreal Flood AdvisoryEWXReal, Uvalde3 hr
Apr 24, 3:52 AM CDTAreal Flood AdvisoryEWXFrio3 hr
Apr 24, 4:35 AM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays, Wilson3 hr
Apr 24, 4:38 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde52 min
Apr 24, 5:02 AM CDTFlash Flood WarningEWXBexar3 hr
Apr 24, 5:04 AM CDTAreal Flood AdvisoryEWXMedina3 hr
Apr 24, 5:45 AM CDTAreal Flood AdvisoryEWXBastrop3 hr
Apr 24, 6:22 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr113 min
Apr 24, 6:30 AM CDTFlash Flood WarningEWXBastrop, Caldwell3 hr
Apr 24, 6:41 AM CDTFlash Flood WarningEWXLee3 hr
Apr 24, 6:48 AM CDTRiver Flood WarningEWXBexar7 hr
Apr 24, 8:26 AM CDTAreal Flood AdvisoryEWXBexar109 min
Apr 24, 9:36 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell114 min
Apr 24, 10:42 AM CDTRiver Flood WarningEWXCaldwell, Gonzales23 hr
Apr 24, 5:16 PM CDTSpecial Weather StatementEWXMaverick44 min
Apr 24, 5:49 PM CDTSpecial Weather StatementEWXKinney56 min
Apr 24, 6:15 PM CDTSpecial Weather StatementEWXKinney45 min
Apr 24, 6:18 PM CDTSpecial Weather StatementEWXKinney42 min
Apr 24, 6:22 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde38 min
Apr 24, 6:37 PM CDTSevere Thunderstorm WarningEWXMaverick23 min
Apr 24, 6:55 PM CDTSpecial Weather StatementEWXDimmit50 min

Nearby

Flash Flood Watches in Texas, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.